# SDR VNAA9701004

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: DOLN1081M4D4NC
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE ELEVATOR TRIM QUIT OPERATING.  RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RELAY 59CC, OPERATIONAL CHECK GOOD.
